# SDR DXTA2010083004214

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 3,433 hours, 2,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION THE RED GEAR UNSAFE LIGHT REMAINED ON AS WELL AS THE HYD PRESS CAUTION LIGHT.  AFTER LOWERING THE GEAR, ALL 3 GREEN LIGHTS ILLUMINATED AND THE GEAR UNSAFE LIGHT WENT OUT.  LANDING WAS NORMAL.
